# SDR SWAA2013032614089

- Difficulty date: March 18, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 42,378 hours, 24,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986, BETWEEN RBL 27 TO RBL 32.  REPAIRED FLOORBEAM PER SRM.
